RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 5, Pages 609–615 (Mi de10374)  

Ordinary Differential Equations

On the Andronov–Hopf Bifurcation Theorem

A. F. Izmailov

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1687 kB)

English version:
Differential Equations, 2001, 37:5, 640–646

Bibliographic databases:

Document Type: Article
UDC: 517.925.5
Received: 13.09.1999

Citation: A. F. Izmailov, “On the Andronov–Hopf Bifurcation Theorem”, Differ. Uravn., 37:5 (2001), 609–615; Differ. Equ., 37:5 (2001), 640–646

Citation in format AMSBIB
\Bibitem{Izm01}
\by A.~F.~Izmailov
\paper On the Andronov--Hopf Bifurcation Theorem
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 5
\pages 609--615
\mathnet{http://mi.mathnet.ru/de10374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1850724}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 5
\pages 640--646
\crossref{https://doi.org/10.1023/A:1019260414080}


Linking options:
  • http://mi.mathnet.ru/eng/de10374
  • http://mi.mathnet.ru/eng/de/v37/i5/p609

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019